My Dr increased the bupropion to 300mg. on Sept. 1 and tapered down to no citalopram. I've been having headaches, nausea, and dizziness for a few days. My blood pressure was 155 over 99 this a.m. What should I do?
I was taking citalopram 20 mg. and buproprion hcl XL 150 mg. was added( from June to August.)?
- 17 Sep 2015 by beckygw
- 25 September 2015
- headache, nausea/vomiting, bupropion, citalopram, major depressive disorder, blood pressure
Added 17 Sep 2015:
I do smoke cigarettes and don't want to stop.
How did he taper you down on the citalopram? Like the amount of dosage and the length of time you took it on each step down as you tapered off? That much bupropion and smoking may not mix? Does the dr. know you are still smoking per usual? . I am not too familiar with that drug , but he doubled the dosage! I would call him and let him know what is going on especially your blood pressure results also. Kind of going thru the same issue right now , with another med. and Lexapro which is very close to Celexa ( citalopram). Hope you feel better ...
Hi, these symptoms could be due to discontinuing the Citalopram too quickly, or induction side effects from the Bupropion... How quick was your taper? Your BP is a concern, as you know, and your doctor needs to be aware of this and monitor you closely. You know that smoking will exacerbate the situation, and it is your choice whether to keep smoking or try to quit. Book a doctors appointment to discuss all that is going on with you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jul 2014 • 1 answer
Updated 31 Oct 2017 • 2 answers
Updated 26 Aug 2015 • 3 answers
Updated 15 Mar 2016 • 3 answers
Updated 30 Mar 2017 • 2 answers